MAUDE Adverse Event Report: UROMEDICA, INC PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN

UROMEDICA, INC PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Model Number 800018-14
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 04/28/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Note that the proact ifu instructs the physician to inject each proact device with up to 1.5ml of fluid at the time of the implant procedure.In this case, the implanting physician had filled each proact device with 2ml of fluid.It is unclear whether this overfilling caused the patient's acute urinary retention.Uromedica complaint (b)(4).
 
Event or Problem Description
Postoperative acute urinary retention in a proact patient.The patient experienced retention symptoms in the morning following his proact implanation procedure.The implanting physician removed 0.5ml from each proact balloon and the patient was able to void with no issues.

Brand Name
PROACT ADJUSTABLE CONTINENCE THERAPY FOR MEN
Common Device Name
PROACT
Manufacturer (Section D)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer (Section G)
UROMEDICA, INC
1840 berkshire lane north
plymouth MN 55441
Manufacturer Contact
robert mclain
1840 berkshire lane north
plymouth, MN 55441
7636949880
MDR Report Key14347883
Report Number3003477176-2022-00011
Device Sequence Number17179541
Product Code EZY
UDI-Device Identifier00180668000380
UDI-Public00180668000380
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number800018-14
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2022
Initial Report FDA Received Date05/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale